MathSciNet Relay Station
MathSciNet bibliographic data
MR2826506 (2012g:05169) 05C69 (05C31)
Alikhani, Saeid On the graphs with four distinct domination roots. Int. J. Comput. Math. 88 (2011), no. 13, 2717–2720.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement